The Annals of Mathematical Statistics

Linear Combinations of Non-Central Chi-Square Variates

Sheldon James Press

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 480-487.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699531

Digital Object Identifier
doi:10.1214/aoms/1177699531

Mathematical Reviews number (MathSciNet)
MR189160

Zentralblatt MATH identifier
0142.16002

JSTOR
links.jstor.org

Citation

Press, Sheldon James. Linear Combinations of Non-Central Chi-Square Variates. Ann. Math. Statist. 37 (1966), no. 2, 480--487. doi:10.1214/aoms/1177699531. https://projecteuclid.org/euclid.aoms/1177699531


Export citation